# SDR DALA2016052804225

- Difficulty date: May 27, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 81,201 hours, 37,034 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME SHEAR TIE BS 580 LT BETWEEN STR 14L TO 15L IS CRACK.  REMOVED DAMAGED SHEAR TIE FROM BS 580 STR 14-15 LT, FABRICATED NEW SHEAR TIE & INSTALLED SHEAR TIE IAW SRM AND DWG, REV C & EV.
